# SDR 2003UALA00963

- Difficulty date: December 16, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 12,834 hours, 4,725 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21 ABC ESCAPE PATCH EEL LIGHT IS INOPERATIVE.  REPLACED EEL PATCH LIGHT.
